# SDR 99UAL900647

- Difficulty date: December 14, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 24,771 hours, 9,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 130 KNOTS DUE TO LEFT AFT ENTRY DOOR EICAS MESSAGE.  *S/D*  DOOR WARNING SENSOR WAS OUT OF ADJUSTMENT.  ADJUSTED DOOR WARNING SENSOR.  DEFECT HAS NOT BEEN NOTED SINCE ADJUSTMENT WAS MADE.
